Title: The convergence relation between ordinary and delay-integro-differential equations

Authors: A. Ben Makhlouf; M.A. Hammami

Addresses: Department of Mathematics, Faculty of Sciences of Sfax, University of Sfax, Route Soukra, BP 1171, 3000 Sfax, Tunisia ' Department of Mathematics, Faculty of Sciences of Sfax, University of Sfax, Route Soukra, BP 1171, 3000 Sfax, Tunisia

Abstract: In this paper, we investigate the problem of exponential convergence of solutions for a class of non-linear delay-integro-differential equations. Using the global uniform exponential convergence of solutions of the corresponding differential equation without delay, we show that the solutions of delay-integro-differential equations will remain globally uniformly exponentially convergent provided that the time lag is small enough. Finally, a numerical example is given to illustrate the applicability of our results.

Keywords: integro-differential equations; delay-integro-differential equations; exponential convergence; time lag.

DOI: 10.1504/IJDSDE.2015.071004

International Journal of Dynamical Systems and Differential Equations, 2015 Vol.5 No.3, pp.236 - 247

Available online: 04 Aug 2015 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article